MathSciNet Relay Station
MathSciNet bibliographic data
MR1733065 (2001a:11192) 11S37 (11F70 22E50)
Rogawski, Jonathan The nonabelian reciprocity law for local fields. Notices Amer. Math. Soc. 47 (2000), no. 1, 35–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement